# SDR FDEA200912114414

- Difficulty date: December 11, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: A5711116520000
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRAME 47, HOLE "E" HAS A CRACK INDICATION AT 6 O'CLOCK   AT DEPTH 15/32.  COMPLIED WITH EA 6-5710-135118.
